MAUDE Adverse Event Report: DENTSPLY LLC SMARTLITE PRO INTRO KIT; ACTIVATOR, ULTRAVIOLET, FOR POLYMERIZATION

DENTSPLY LLC SMARTLITE PRO INTRO KIT; ACTIVATOR, ULTRAVIOLET, FOR POLYMERIZATION
Catalog Number 644400
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that smartlite pro intro kit overheating and causing hot sensation in patient's mouth.Reportedly, no injury.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
We´ve checked at our equipment service.We didn't found any failure, not a complaint.Please see our service no.(b)(4).Entered in our database rms: in: 24.01.2024, out: 02.02.2024 failure mode : hot equipment - overheating root cause: no defect.Conclusion code: no failure found.

Brand Name
SMARTLITE PRO INTRO KIT
Common Device Name
ACTIVATOR, ULTRAVIOLET, FOR POLYMERIZATION
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18444399
Report Number2515379-2023-00116
Device Sequence Number7867310
Product Code EBZ
UDI-Device IdentifierD0026444001
UDI-PublicD0026444001
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K191865
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number644400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/19/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown